Facebook Pixel
Q: 

Has anyone lost their libido from using the Mirena IUD

By August 31, 2017 - 8:30pm
 
Rate This

I have had my Mirena IUD for 3 & a half years & my libido has declined drastically & my husband has become upset feeling that its,him I tell him it isn't but with each of my rejections of his advances he begins to get furious,uuuggh I just want to rip this friggin IUD out of me-seriously!!

Add a Comment1 Comments

HERWriter Guide

Hello Catherine Axford

We have a very busy thread on Mirena and sexual side effects - cut and paste here: http://www.empowher.com/community/ask/anyone-using-mirena-iud-have-low-sex-drive-mine-almost-non-existant-o

Mirena is not mandatory to take - get it taken out :) There are many other forms of birth control that may suit you better.
Best,
Susan

September 1, 2017 - 7:57am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!